# SDR QXEA0201490

- Difficulty date: September 25, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 34,127 hours, 39,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-FORWARD EXIT SIGN HAS SEVERAL LIGHTS OUT.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
